Alert archive / Georgia / Tornado Warnings in 2019
Tornado Warning 29, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 3, 2019, 5:04 PM EST for Ben Hill County, Irwin County, Turner County, Georgia. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2019, 5:04 PM EST (22:04 UTC)
- Expired
- Mar 3, 2019, 6:00 PM EST
- In force
- 56 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Ben Hill County, GA, Irwin County, GA, Turner County, GA
The radar
The Moody AFB radar (KVAX), 98 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 5:30 PM EST | HAIL 0.25 | 15 Wsw Red Bluff, GA | PUBLIC SUBMITTED A PHOTO THROUGH SOCIAL MEDIA OF PEA SIZE HAIL IN FITZGERALD AT 530PM. |
| Mar 3, 5:30 PM EST | TSTM WND DMG | Lulaville, GA | TREE DOWN IN BEN HILL COUNTY. EXACT LOCATION NOT AVAILABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 12:24 PM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
450
WFUS52 KTAE 032204
TORTAE
GAC017-155-287-032300-
/O.NEW.KTAE.TO.W.0029.190303T2204Z-190303T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
504 PM EST SUN MAR 3 2019
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Northern Irwin County in south central Georgia...
Northeastern Turner County in south central Georgia...
Ben Hill County in south central Georgia...
* Until 600 PM EST.
* At 504 PM EST, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Ashburn, moving east at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Mystic around 520 PM EST.
Fitzgerald and Ocilla around 525 PM EST.
Other locations impacted by this tornadic thunderstorm include
Lulaville, Osierfield, Waterloo, Ashton, Irwinville, Fitzgerald
Municipal A/P, Irwinville Airport, Bowens Mill, Red Bluff and Arp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3166 8300 3166 8301 3164 8302 3159 8350
3179 8354 3185 8329 3184 8321 3185 8318
3183 8315 3183 8314 3181 8313 3181 8311
3182 8311 3179 8306 3179 8304 3178 8303
3178 8299
TIME...MOT...LOC 2204Z 258DEG 39KT 3167 8352
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
38-GODSEY3 follow-up statements
896
WWUS52 KTAE 032218
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
518 PM EST SUN MAR 3 2019
GAC287-032228-
/O.CAN.KTAE.TO.W.0029.000000T0000Z-190303T2300Z/
Turner GA-
518 PM EST SUN MAR 3 2019
...THE TORNADO WARNING FOR NORTHEASTERN TURNER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.
&&
LAT...LON 3166 8300 3166 8301 3164 8302 3160 8345
3182 8343 3185 8329 3184 8321 3185 8318
3183 8315 3183 8314 3181 8313 3181 8311
3182 8311 3179 8306 3179 8304 3178 8303
3178 8299
TIME...MOT...LOC 2218Z 258DEG 39KT 3170 8335
$$
GAC017-155-032300-
/O.CON.KTAE.TO.W.0029.000000T0000Z-190303T2300Z/
Irwin GA-Ben Hill GA-
518 PM EST SUN MAR 3 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EST FOR NORTHERN
IRWIN AND BEN HILL COUNTIES...
At 518 PM EST, a severe thunderstorm capable of producing a tornado
was located near Fitzgerald, moving east at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fitzgerald around 525 PM EST.
Other locations impacted by this tornadic thunderstorm include
Irwinville, Lulaville, Osierfield, Fitzgerald Municipal A/P, Bowens
Mill, Red Bluff, Ashton, Arp, Abba and Queensland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3166 8300 3166 8301 3164 8302 3160 8345
3182 8343 3185 8329 3184 8321 3185 8318
3183 8315 3183 8314 3181 8313 3181 8311
3182 8311 3179 8306 3179 8304 3178 8303
3178 8299
TIME...MOT...LOC 2218Z 258DEG 39KT 3170 8335
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
38-GODSEY299
WWUS52 KTAE 032231
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
531 PM EST SUN MAR 3 2019
GAC017-155-032300-
/O.CON.KTAE.TO.W.0029.000000T0000Z-190303T2300Z/
Irwin GA-Ben Hill GA-
531 PM EST SUN MAR 3 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EST FOR EAST
CENTRAL IRWIN AND BEN HILL COUNTIES...
At 530 PM EST, a severe thunderstorm capable of producing a tornado
was located near Fitzgerald, moving east at 45 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Irwin and Ben Hill Counties, including the following
locations... Lulaville, Osierfield, Fitzgerald Municipal A/P, Bowens
Mill, Red Bluff, Ashton and Queensland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3166 8300 3166 8301 3164 8302 3162 8327
3185 8329 3184 8321 3185 8318 3183 8315
3183 8314 3181 8313 3181 8311 3182 8311
3179 8306 3179 8304 3178 8303 3178 8299
TIME...MOT...LOC 2230Z 258DEG 39KT 3171 8319
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
38-GODSEY672
WWUS52 KTAE 032253
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
553 PM EST SUN MAR 3 2019
GAC017-155-032303-
/O.EXP.KTAE.TO.W.0029.000000T0000Z-190303T2300Z/
Irwin GA-Ben Hill GA-
553 PM EST SUN MAR 3 2019
...THE TORNADO WARNING FOR EAST CENTRAL IRWIN AND BEN HILL COUNTIES
WILL EXPIRE AT 600 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
&&
LAT...LON 3166 8300 3166 8301 3164 8302 3162 8327
3185 8329 3184 8321 3185 8318 3183 8315
3183 8314 3181 8313 3181 8311 3182 8311
3179 8306 3179 8304 3178 8303 3178 8299
TIME...MOT...LOC 2253Z 258DEG 39KT 3176 8292
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 3, 3:33 PM EST, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 3, 3:33 PM EST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
333 PM EST Sun Mar 3 2019
...ONGOING OUTBREAK OF SEVERE WEATHER TO CONTINUE INTO TONIGHT...
.NEAR TERM [Through Tonight]...
At 19Z, regional radar imagery shows a quasi- linear convective
system (QLCS) stretching southwestward from east- central AL down
to southwest AL and along the MS and southeast LA coastline. Ahead
of this line, several discrete supercells have formed in
southeast AL and southwest GA. Our 18Z TAE sounding showed SBCAPE
of 1600 J/kg, with over 25 kts of 0-1 km shear and over 35 kts 0-6
km shear. In this environment, the main threat for the afternoon
and evening will be tornadoes in the supercells ahead of the QLCS
as well as the potential for tornadoes embedded in the QLCS when
it pushes eastward into the area tonight. The supercells ahead of
the line will also be capable of producing hail and thunderstorms
along the line will be capable of producing damaging wind gusts in
excess of 58 mph. The SPC has highlighted the vast majority of
the tri-state area in enhanced and slight risks for severe
thunderstorms. There is a tornado watch in effect for southeast AL
along with southwest and south-central GA and most of the FL
Panhandle through 8 PM this evening.
.SHORT TERM [Monday Through Tuesday Night]...
The cold front will exit the forecast area Monday morning with
drier and much cooler air moving in behind it. The main focus for
this period continues to be the potential freeze Tuesday night. A
light freeze is forecast across most inland counties with
durations of perhaps 2-3 hours north of U.S. Route 84. There
hasn't been a freeze since January 31. Any plants or crops that
got an early start due to the very warm February will be
susceptible to damage from this freeze.
.LONG TERM [Wednesday Through Sunday]...
The chilly air mass will remain in place through Thursday with
another light freeze possible that morning. The next frontal
system will bring increasing rain chances to the forecast from
Friday night through the weekend.
&&
.AVIATION...
[Through 18Z Monday]
MVFR CIGs will lift this afternoon. Showers and thunderstorms
will develop ahead of a cold front. A Tornado Watch is in effect
until this evening. A squall line will move through the region
late this afternoon and into tonight. Overnight IFR CIGs will
return before dry air moves into the region in the morning.
&&
.MARINE...
Onshore winds will increase to cautionary levels ahead of a cold
front and then shift to offshore with frontal passage later
tonight into Monday morning. Winds will diminish somewhat Monday
night before increasing to advisory levels behind another cold
front Tuesday night. These offshore winds will then drop below
headline criteria by Wednesday afternoon before shifting to the
east for Thursday. Onshore winds return Friday.
&&
.FIRE WEATHER...
Red flag conditions are not expected for the next several days.
&&
.HYDROLOGY...
Areas north of U.S. 84 remain in a slight risk for excessive
rainfall. However, this would be isolated in areas that get good
rain rates in any training thunderstorms. Antecedent dry conditions
should keep the rivers in check for the most part. The Kinchafoonee
Creek and Apalachicola River are the only ones forecast to reach
flood stage at this time.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 50 64 43 60 33 / 80 20 20 20 0
Panama City 48 61 43 56 36 / 80 20 20 10 0
Dothan 41 56 37 53 29 / 90 10 10 0 0
Albany 44 59 39 55 30 / 100 10 10 0 0
Valdosta 52 63 43 58 32 / 90 20 10 20 0
Cross City 62 70 46 62 34 / 60 30 10 20 0
Apalachicola 53 64 46 59 37 / 80 20 20 20 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 1 AM EST /midnight CST/ Monday for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Nguyen
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Nguyen
MARINE...Wool
FIRE WEATHER...Harrigan
HYDROLOGY...WoolIn the hours before
Local storm report, Mar 3, 2:56 PM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL ASHBURN 31.71N 83.65W
03/03/2019 E1.00 INCH TURNER GA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN ASHBURN
GEORGIA.
&&
EBLocal storm report, Mar 3, 3:16 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 SW REBECCA 31.79N 83.51W
03/03/2019 E1.75 INCH TURNER GA PUBLIC
GOLF BALL SIZED HAIL REPORTED SW OF REBECCA.
QUARTER AND GOLF BALL SIZE HAIL COVERED AND
ACCUMULATED ON HIGHWAY 112.
&&
EBLocal storm report, Mar 3, 4:02 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL BLAKELY 31.38N 84.94W
03/03/2019 E1.00 INCH EARLY GA 911 CALL CENTER
QUARTER SIZE HAIL AT THE 911 CENTER AT THE
EARLY COUNTY SHERIFFS OFFICE.
&&
DHLocal storm report, Mar 3, 4:15 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL CHULA 31.55N 83.55W
03/03/2019 E1.50 INCH TIFT GA PUBLIC
ACCUMULATED QUARTER TO PING PONG SIZE HAIL
ON INTERSTATE 75 BETWEEN EXITS 67 AND 69.
HAIL ACCUMULATED UP TO AN INCH ON THE SIDE
OF A ROAD.
&&
EBLocal storm report, Mar 3, 4:35 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 SSW PINETTA 31.56N 83.38W
03/03/2019 E1.00 INCH IRWIN GA PUBLIC
QUARTER SIZE HAIL REPORTED IN THE PLEASURE
LAKE AREA.
&&
DHLocal storm report, Mar 3, 4:55 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
455 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL ASHBURN 31.71N 83.65W
03/03/2019 E1.00 INCH TURNER GA TRAINED SPOTTER
QUARTER SIZE HAIL IN ASHBURN GEORGIA.
&&
EBThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:47 PM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman | 28 min |
| Mar 3, 1:58 PM EST | Tornado Warning | TAE | Randolph | 32 min |
| Mar 3, 2:12 PM EST | Tornado Warning | TAE | Terrell | 33 min |
| Mar 3, 2:15 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty | 30 min |
| Mar 3, 2:18 PM EST | Tornado Warning | TAE | Lee, Terrell | 42 min |
| Mar 3, 2:24 PM EST | Tornado Warning | TAE | Turner, Worth | 36 min |
| Mar 3, 2:25 PM EST | Tornado Warning | TAE | Quitman, Randolph | 35 min |
| Mar 3, 2:34 PM EST | Tornado Warning | TAE | Lee | 26 min |
| Mar 3, 2:37 PM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Worth | 38 min |
| Mar 3, 2:43 PM EST | Tornado Warning | TAE | Randolph, Terrell | 20 min |
| Mar 3, 2:46 PM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Turner | 44 min |
| Mar 3, 3:00 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Randolph | 30 min |
| Mar 3, 3:00 PM EST | Tornado Warning | TAE | Ben Hill, Irwin, Turner | 45 min |
| Mar 3, 3:05 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Early | 40 min |
| Mar 3, 3:25 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell | 35 min |
| Mar 3, 3:26 PM EST | Tornado Warning | TAE | Baker, Calhoun, Early | 34 min |
| Mar 3, 3:30 PM EST | Tornado Warning | TAE | Ben Hill | 30 min |
| Mar 3, 3:43 PM EST | Severe Thunderstorm Warning | TAE | Tift, Turner, Worth | 35 min |
| Mar 3, 3:45 PM EST | Tornado Warning | TAE | Ben Hill, Irwin, Turner | 45 min |
| Mar 3, 3:47 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 43 min |
| Mar 3, 3:56 PM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 51 min |
| Mar 3, 4:14 PM EST | Tornado Warning | TAE | Turner, Worth | 31 min |
| Mar 3, 4:17 PM EST | Tornado Warning | TAE | Dougherty, Lee, Worth | 43 min |
| Mar 3, 4:20 PM EST | Tornado Warning | TAE | Ben Hill, Irwin | 27 min |
| Mar 3, 4:30 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Irwin | 23 min |
| Mar 3, 4:37 PM EST | Tornado Warning | TAE | Turner | 38 min |
| Mar 3, 4:53 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 52 min |
| Mar 3, 4:54 PM EST | Tornado Warning | TAE | Quitman, Randolph | 36 min |
| Mar 3, 5:11 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Lee, Quitman, Randolph and 1 more | 49 min |
| Mar 3, 5:39 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Dougherty, Early, Miller, Randolph and 2 more | 51 min |
| Mar 3, 5:39 PM EST | Tornado Warning | TAE | Calhoun, Clay, Randolph | 36 min |
| Mar 3, 5:52 PM EST | Severe Thunderstorm Warning | TAE | Lee, Randolph, Terrell | 38 min |
| Mar 3, 6:10 PM EST | Tornado Warning | TAE | Calhoun, Randolph, Terrell | 35 min |
| Mar 3, 6:10 PM EST | Tornado Warning | TAE | Early, Seminole | 35 min |
| Mar 3, 6:24 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Seminole | 36 min |
| Mar 3, 6:27 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Grady and 6 more | 33 min |
| Mar 3, 6:37 PM EST | Tornado Warning | TAE | Decatur, Early, Miller, Seminole | 23 min |
| Mar 3, 6:53 PM EST | Tornado Warning | TAE | Baker, Decatur, Miller, Seminole | 37 min |
Nearby
Tornado Warnings in Georgia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.